# SDR DL757971180

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003184A
- Condition: Dented
- Location: Nr 9 Le Slat Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE NR 9 SLAT TRAILING EDGE WEDGE.  THE DENT WAS APPROXIMATELY 3 DIAMETER AND 0.150 DEEP.  IT WAS LOCATED 5 FWD FROM THE TRAILING EDGE AND 6 INBOARD FROM THE OUTBOARD END.  BECAUSE THE LEADING EDGE SLATS ARE THE SUBJECT OF AD 90-23-06 AND T91-22-51, THE DENT WAS REPAIRED PER B757 SRM 51-70-10, FIGURE 11.
